# SDR 2010092850208

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 37,105 hours, 33,498 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM HSV TO DTW RECEIVED RT REVERSER UNLOCK CAUTION MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY IN DTW.  TRANSFERRED TO DEFERRED LIST PER MEL 78-30-01.
